I had a bout with pluerisy in July and went to the ER. My blood tests came back a tiny bit elevated for anion gap and a tiny bit low for Albumin/globulin (sp) which I read to both point to kidney failure or nephritis.
They sent me home and said just to follow up with dr.
Last week, rhuemy decided to start plaquenil. 3 days ago, I got another flare...every single joint is throbbing and I feel the pluerisy coming back. My urine isnt dark, but has white things in it. I lleft a MSG for my dr Friday, but she never called back.
, I am very lightheaded and thinking about going to ER again, but I hate to waste my time and $...plus the fact that my husband thinks I'm a hypochondriac wanting attention.
But I'm a little curious to see if the blood tests will be different.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.